Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Sturmian theorem for partial differential equations


Author: R. M. Redheffer
Journal: Proc. Amer. Math. Soc. 8 (1957), 458-462
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086253-5
MathSciNet review: 0086253
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, On a comparison theorem for self-adjoint partial differential equations, Proc. Amer. Math. Soc. vol. 6 (1955). MR 0074668 (17:627b)
  • [2] H. Bateman, Partial differential equations of mathematical physics, New York, Dover, 1944, pp. 37, 135-138. MR 0010909 (6:86e)
  • [3] De la Vallee Poussin, Cours d'analyse, vol. I, New York, Dover, 1956, p. 118.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086253-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society